# SDR PCAA9500259

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800MX
- Make and model: Dhav DHC8102
- Aircraft serial: 007
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 16,376 hours
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE DROPPED TO 30 PSI. SHUT DOWN NR 1 ENGINE, ASSOCIATED WARNING LIGHT ALSO ILLUMINATED.  COMPLETED PRATT AND WHITNEY MM 03-50-00, LOW OIL PRESSURE INSPECTION.  REPLACED SCAVENGE FILTER.  FOUND NR 1 ENGINE OIL COOLER LEAKING THROUGH FINS, REMOVED AND REPLACED OIL COOLER.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
